Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 4, 2014, 1:52 PM MDT for Teller County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2014, 1:52 PM MDT (19:52 UTC)
- Expired
- Aug 4, 2014, 2:15 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
County Teller County, CO
The radar
The Pueblo radar (KPUX), 82 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2240 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
383 WWUS85 KPUB 041952 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 152 PM MDT MON AUG 4 2014 COZ081-084-085-042015- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 152 PM MDT MON AUG 4 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 215 PM MDT... AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS GRADUALLY INCREASING OVR THE WALDO BURN SCAR. THIS STORM WILL BE ABLE TO PRODUCE 0.15 TO 0.30 INCHES OF RAIN AS IT MOVES SOUTHEAST AT 15 MPH. IF THIS STORM RAPIDLY INTENSIFIES...THEN RAINFALL AMOUNTS COULD BE SIGNIFICANTLY MORE. THIS STORM COULD AFFECT THE ENTIRE BURN SCAR REGION. PEOPLE IN AND AROUND THE WALDO BURN SCAR SHOULD BE ALERT TO THE WEATHER THIS AFTERNOON. LAT...LON 3884 10494 3898 10505 3903 10491 3892 10478 TIME...MOT...LOC 1948Z 317DEG 11KT 3895 10497 $$ HODANISH
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 4, 12:00 PM MDT, 1 hour 52 minutes earlier.
Area forecast discussion, Aug 4, 12:00 PM MDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1200 PM MDT MON AUG 4 2014 .UPDATE... ISSUED AT 1158 AM MDT MON AUG 4 2014 THUNDERSTORMS ARE STARTING TO DEVELOP OVER THE CONTINENTAL DIVIDE. PLENTY OF MONSOON MOISTURE MOVING NORTHWARD AHEAD OF THE DISTURBANCE IN ARIZONA AND UTAH. ALL SHORT RANGE MODELS SHOW THE STORMS...WHICH ARE JUST DEVELOPING OVER THE CONTINENTAL DIVIDE REGION...SHOULD MOVE EASTWARD IN THE AFTERNOON. MODELS CONTINUE TO AGREE ON THE FIRST ROUND OF THUNDERSTORMS BEING OVER THE EASTERN MOUNTAINS AND NEARBY PLAINS BY AROUND 2PM...AND CONTINUING TO 6PM. PLENTY OF MOISTURE REMAINS OVER THE REGION WITH MODELS SUGGESTING PRECIPITABLE WATERS AROUND AN INCH OVER THE PLAINS AND MUCH OF THE INTERSTATE 25 CORRIDOR. STORMS OVER WESTERN COLORADO ARE MOVING AROUND 20 KNOTS. MAIN THREAT FOR FLASH FLOODING WILL BE OVER THE AREA BURN SCARS...WHERE LOCALLY HEAVY DOWNPOURS COULD RESULT IN FLASH FLOODING. LATEST MODELS AND BUFKIT SOUNDING SUGGEST THE STORMS COULD MOVE EASTWARD OFF OF THE MOUNTAINS AND ONTO THE EASTERN PLAINS DURING THE LATE AFTERNOON AND INTO THE EVENING. EXTENDED THE EASTWARD EXTENT OF POPS THIS EVENING...BUT HAVE ONLY SILENT POPS IN COUNTIES NEAR THE KANSAS BORDER. A SECOND DISTURBANCE WILL MOVE ACROSS THE MOUNTAINS DURING THE EVENING. THIS COULD KEEP SOME SHOWERS AND STORMS CONTINUING OVER THE MOUNTAINS WELL INTO THE EVENING. WILL HAVE TO WATCH FOR LOCALLY HEAVY DOWNPOURS WITH FLASH FLOODING OVER THE BURN SCARS INT HE EVENING...BUT SUSPECT THREAT IS LESS THAN DURING THE AFTERNOON BECAUSE OF THE INCREASED STABILITY FROM EARLIER STORMS. ON TUESDAY...MAIN DISTURBANCE WILL PASS OVER THE CWA DURING THE LATE MORNING AND INTO THE AFTERNOON. STORMS COULD BEGIN EARLIER TOMORROW. STORMS COULD PRODUCE LOCALLY HEAVY DOWNPOURS...WHICH WILL CAUSE FLASH FLOODING CONCERNS FOR AREA BURN SCARS. DRIER AIR WILL MOVE INTO THE REGION FROM THE WEST...WHICH COULD END CONVECTION EARLIER TOMORROW. --PGW-- && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 356 AM MDT MON AUG 4 2014 AN UPR RIDGE WL REMAIN OVR THE AREA TODAY...BUT WL SHIFT A LITTLE EASTWARD TONIGHT AS A SHORTWAVE TROF MOVES INTO UT AND WRN CO. THE HRRR AND WRF SHOW PCPN MOVING OVR THE SAN JUAN AND LA GARITA MTN AREAS THIS MORNING AND POSSIBLY INTO THE CENTRAL MTNS. RADAR LOOP SHOWS ECHOES OVR WRN CO THIS MORNING...SO THAT SEEMS REASONABLE. AROUND NOON...THE WRF AND HRRR DEVELOP SOME VERY ISOLD PCPN OVR SOME OF THE ERN MTNS. THE MODELS THEN INCREASE PCPN COVERAGE OVR ALL THE MTNS AREAS THRU THE AFTERNOON HOURS...WITH SOME PCPN ALSO SPREADING OVR THE SAN LUIS VALLEY. IN THE LATE AFTERNOON...THEY SHOW SOME ISOLD PCPN MAKING OVR PORTIONS OF THE I-25 CORRIDOR...MAINLY OVR EL PASO COUNTY AND OVR HUERFANO AND WRN LAS ANIMAS COUNTIES. IN THE EVENING HOURS THE NAM12 MOVES A LINE OVR PCPN EASTWARD ACRS THE SERN PLAINS...WHILE THE WRF AND RAP MAINLY JUST KEEPS SOME ISOLD PCPN WEST OF A LINE FROM CROWLEY...OTERO AND ERN LAS ANIMAS COUNTIES. HAVE DECIDED TO NOT FOLLOW THE NAMS SOLUTION AND WL THEREFORE KEEP THE FAR SERN PLAINS DRY. MUCH OF THE PCPN THEN DIES OFF BEFORE MIDNIGHT...BUT THEN AS A SHORTWAVE TROF MOVES INTO WRN CO LATE TONIGHT...INCREASED PCPN CHANCES ARE AGAIN EXPECTED OVR THE SWRN MTNS. HIGH TEMPS TODAY SHOULD BE AROUND TO JUST SLIGHTLY BELOW AVERAGE IN MOST LOCATIONS. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 356 AM MDT MON AUG 4 2014 TUESDAY-TUESDAY NIGHT...GENERALLY WEAK WESTERLY FLOW ALOFT PROGGED ACROSS THE REGION TUESDAY WITH A MINOR EMBEDDED SHORT WAVE TRANSLATING THROUGH THE FLOW. LATEST MODELS REMAIN CONSISTENT WITH DRIER AIR EMBEDDED WITHIN THE WESTERLY FLOW ALOFT SLOWLY FILTERING ACROSS THE AREA TUESDAY...WITH PWATS PROGGED BETWEEN 1/2 INCH ACROSS WESTERN COLORADO TO AROUND 1 1/4 INCHES ACROSS THE FAR SE PLAINS. DESPITE THE DRYING ALOFT...SHOULD SEE SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE HIGHER TERRAIN LATE TUESDAY MORNING WITH INCREASED UVV ASSOCIATED WITH THE PASSING WAVE. STORMS TO SPREAD EAST ACROSS THE ADJACENT PLAINS AND INTO THE FAR SE PLAINS THROUGH THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAIN TO REMAIN POSSIBLE...ALONG WITH POSSIBLE FLASH FLOODING IF THESE STORMS MOVE OVER AREA BURN SCARS. TEMPERATURES AT OR SLIGHTLY COOLER THAN SEASONAL AVERAGES CAN BE EXPECTED WITH THE EXPECTED CONVECTIVE CLOUD COVER. WEDNESDAY-THURSDAY NIGHT...WEAK TO MODERATE WEST TO SOUTHWEST FLOW ALOFT CONTINUES ACROSS THE AREA WEDNESDAY AND THURSDAY AS ANOTHER EMBEDDED SHORT WAVE TRANSLATES ACROSS THE GREAT BASIN AND INTO THE NORTHERN ROCKIES. DRIER AIR ALOFT CONTINUES TO MOVE INTO THE STATE WITH MODEL SOUNDINGS INDICATING DEW PTS MIXING OUT INTO THE UPPER 30S AND UPPER 40S ACROSS THE HIGHER TERRAIN AND ADJACENT PLAINS AND REMAINING GENERALLY IN THE 50S ACROSS THE FAR SE PLAINS. THERE IS ENOUGH MOISTURE REMAINING IN PLACE TO WORK WITH LATE SUMMER SUNSHINE FOR ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS BOTH DAYS...WITH THE BEST COVERAGE OVER AND NEAR THE HIGHER TERRAIN. A WEAK COLD FRONT PROGGED TO BACK INTO EASTERN COLORADO WEDNESDAY MORNING...LOOKS TO HAVE LITTLE AFFECT ON TEMPERATURES WITH READINGS AROUND SEASONAL AVERAGES EXPECTED. LATEST MODELS CONTINUE TO INDICATE THE POTENTIAL FOR ELEVATED CONVECTION ACROSS THE FAR SE PLAINS INTO WESTERN KANSAS THURSDAY EVENING AND HAVE KEPT SLIGHT POPS IN TACT. FRIDAY-SUNDAY...UPPER RIDGING BUILDS BACK ACROSS THE STATE WITH MONSOONAL PLUME SLOWLY INCREASING ACROSS THE AREA. THIS...ALONG WITH ANOTHER POSSIBLE WEAK COLD FRONT SLIDING ACROSS THE EASTERN PLAINS...WILL ALLOW FOR INCREASING COVERAGE OF STORMS INTO NEXT WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1158 AM MDT MON AUG 4 2014 CONVECTION WILL DEVELOP OVER THE MOUNTAINS DURING THE EARLY AFTERNOON AND MOVE INTO THE INTERSTATE 25 CORRIDOR BY LATE IN THE AFTERNOON. ADD VCTS TO REMAINING TAFS FOR THIS AFTERNOON AND EARLY EVENING TO ACCOUNT FOR SCATTERED COVERAGE OF CONVECTION. A SECOND DISTURBANCE WILL PASS OVER THE REGION DURING THE EVENING. GIVEN ATMOSPHERE WILL BE MORE STABLE...ONLY ADDED SOME VCSH TO TAFS...AS BELIEVE THREAT FOR THUNDERSTORMS WILL BE LOW. ON TUESDAY...A DISTURBANCE WILL APPROACH THE REGION BY LATE MORNING...WITH AN EARLIER START FOR DIURNAL CONVECTION. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...PGW SHORT TERM...28 LONG TERM...MW AVIATION...PGW
Hazardous weather outlook, Aug 4, 11:35 AM MDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1135 AM MDT MON AUG 4 2014 COZ058>089-093>099-051300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1135 AM MDT MON AUG 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL FIRST DEVELOP OVER THE CONTINENTAL DIVIDE REGION BY NOON...THEN SPREAD OVER THE EASTERN MOUNTAINS AND HIGH VALLEYS IN THE AFTERNOON. SOME ISOLATED THUNDERSTORMS MAY MOVE OUT ALONG THE INTERSTATE 25 CORRIDOR BY MID TO LATE AFTERNOON. BY MIDNIGHT MOST OF THE THUNDERSTORMS ARE EXPECTED TO END...EXCEPT ALONG THE CONTINENTAL DIVIDE...WHERE ISOLATED THUNDERSTORMS MAY CONTINUE THROUGH THE NIGHT. DANGEROUS LIGHTNING AND WIND GUSTS TO 40 MPH WILL BE THE MAIN THUNDERSTORM THREATS...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND SMALL HAIL THIS AFTERNOON AND EVENING. FLASH FLOODING IS POSSIBLE OVER THE AREA BURN SCARS...IF A LOCALLY HEAVY DOWNPOURS OCCURS OVER THE BURN SCAR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO ON TUESDAY...WITH THE BEST COVERAGE OF STORMS OVER AND NEAR THE HIGHER TERRAIN. CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL BE THE MAIN THUNDERSTORM THREATS. HOWEVER...SOME OF THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND SMALL HAIL. IF THE HEAVY RAIN OCCURS ON AREA BURN SCARS...FLASH FLOODING WILL ALSO BE POSSIBLE. DRIER AIR WILL SLOWLY WORK INTO THE REGION ON WEDNESDAY...WITH ISOLATED TO SCATTERED DIURNAL THUNDERSTORMS REMAINING IN THE FORECAST INTO THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE MOUNTAINS AND HIGH VALLEYS. 06/06
In the hours before
Special weather statement, Aug 4, 1:13 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 113 PM MDT MON AUG 4 2014 COZ081-084-085-041945- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 113 PM MDT MON AUG 4 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 145 PM MDT... AT 111 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CRYSTOLA...OR 13 MILES NORTHWEST OF COLORADO SPRINGS...DRIFTING SLOWLY EAST AT 5 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO CANYONG BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...WOODLAND PARK...GREEN MOUNTAIN FALLS... CHIPITA PARK...CASCADE AND CRYSTOLA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3886 10496 3900 10511 3905 10494 3891 10484 TIME...MOT...LOC 1911Z 243DEG 9KT 3897 10500 TLM
Special weather statement, Aug 4, 1:52 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 152 PM MDT MON AUG 4 2014 COZ081-084-085-042015- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 152 PM MDT MON AUG 4 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 215 PM MDT... AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS GRADUALLY INCREASING OVR THE WALDO BURN SCAR. THIS STORM WILL BE ABLE TO PRODUCE 0.15 TO 0.30 INCHES OF RAIN AS IT MOVES SOUTHEAST AT 15 MPH. IF THIS STORM RAPIDLY INTENSIFIES...THEN RAINFALL AMOUNTS COULD BE SIGNIFICANTLY MORE. THIS STORM COULD AFFECT THE ENTIRE BURN SCAR REGION. PEOPLE IN AND AROUND THE WALDO BURN SCAR SHOULD BE ALERT TO THE WEATHER THIS AFTERNOON. LAT...LON 3884 10494 3898 10505 3903 10491 3892 10478 TIME...MOT...LOC 1948Z 317DEG 11KT 3895 10497 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 6:10 PM MDT | Special Weather Statement | PUB | Custer | 50 min |
| Aug 3, 6:28 PM MDT | Special Weather Statement | PUB | Chaffee | 62 min |
| Aug 4, 1:13 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Aug 4, 2:42 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Aug 4, 3:02 PM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Pueblo, Teller | 3 hr |
| Aug 4, 3:07 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Aug 4, 3:35 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Aug 4, 3:41 PM MDT | Areal Flood Advisory | PUB | Fremont | 2 hr |
| Aug 4, 3:54 PM MDT | Special Weather Statement | PUB | Mineral | 36 min |
| Aug 4, 4:04 PM MDT | Areal Flood Advisory | PUB | Costilla, Huerfano, Las Animas, Pueblo | 3 hr |
| Aug 4, 5:31 PM MDT | Areal Flood Advisory | PUB | Pueblo | 119 min |
| Aug 4, 5:46 PM MDT | Areal Flood Advisory | PUB | Pueblo | 119 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.